# SDR F06042

- Difficulty date: March 18, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 13,136 hours, 12,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ALL OF THE EMERGENCY EXIT LIGHTS WERE INOP.  MAINTENANCE CHARGED THE BATTERIES AND THE SYSTEM CHECKED NORMALLY.
